RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 4, Pages 579–592 (Mi mz1318)  

Degenerate Poisson structures in dimension 3

O. V. Lychagina

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Abstract: Formal normal forms of degenerate Poisson structures in dimension 3 are described. The main tool of the study is a spectral sequence previously introduced by the author. In particular, this method allows one to obtain a new proof of the linearizability of Poisson structures with semisimple linear part. However, there are nonlinearizable Poisson structures in dimension 3 as well.

DOI: https://doi.org/10.4213/mzm1318

Full text: PDF file (812 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:4, 509–521

Bibliographic databases:

UDC: 514.763.85
Received: 18.09.1996
Revised: 10.11.1997

Citation: O. V. Lychagina, “Degenerate Poisson structures in dimension 3”, Mat. Zametki, 63:4 (1998), 579–592; Math. Notes, 63:4 (1998), 509–521

Citation in format AMSBIB
\Bibitem{Lyc98}
\by O.~V.~Lychagina
\paper Degenerate Poisson structures in dimension 3
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 579--592
\mathnet{http://mi.mathnet.ru/mz1318}
\crossref{https://doi.org/10.4213/mzm1318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1681006}
\zmath{https://zbmath.org/?q=an:0965.53053}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 509--521
\crossref{https://doi.org/10.1007/BF02311254}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100033}


Linking options:
  • http://mi.mathnet.ru/eng/mz1318
  • https://doi.org/10.4213/mzm1318
  • http://mi.mathnet.ru/eng/mz/v63/i4/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:234
    Full text:94
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020